# SDR SWIA2018032944437

- Difficulty date: March 4, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 36,050 hours, 30,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, RT FLOOR STRAP AT FLOORBEAM BS 559 HAS CORROSION.   REMOVED AND REPLACED THE STRAP IAW SRM.
